SIGN UP

Daktarin Oral Gel

Avatar Image
girlieflirt | 11:00 Wed 17th Oct 2007 | Body & Soul
15 Answers
Morning - i have just brought some Daktarin oral gel for a mild bacteria infection i have in my mouth. Now the gel sticks to your tongue, but i have the infectiona t the back of my tongue, subsequently i have swallowed the gel! Does anyone know if this is ok, also after how long can you drink anything? It doesn't say anything on the leaflet...Thanks x

Answers

1 to 15 of 15rss feed

Best Answer

No best answer has yet been selected by girlieflirt. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Daktarin is usually used for thrush or yeast/fungal infections in the mouth.I didn't know it could be used for bacterial infections too. I don't think swallowing it is too much of a problem as long as you aren't eating the whole tube.They would never be allowed to sell it if it was dangerous in that way. I would leave it at least 20 minutes before you drink anything after applying to give it chance to work.
Found this

IF YOU TAKE TOO MUCH OF YOUR MEDICINE
In the unlikely event of anyone accidentally swallowing more Daktarin Oral Gel than is recommended, contact your doctor or nearest hospital casualty department immediately.
Will that work for my oral thrush? I just started on asthma inhalers after a 10 year break and now every time I smoke a fag I get a burning sensation at the back of my mouth and have white patches around the roof of my mouth and inside of my cheeks. Is that the same as what you've got girlieflirt? what a nice name....
Question Author
Go away you horrioble cretin, only sensible answers please...
Horrible cretin? Moi? Go **** yourself!
When you say that you have bought this gel yourself, am I right in assuming you have made a self diagnosis? How do you know you have a bacterial infection? More info needed please.
...and what did Skreech do to merit that abuse??????
Question Author
Hiya - i have had it checked by a nurse; who advised me to get this gel..x
Ok.
This gel is OK to swallow. If I remember rightly you take the prescribed amount and keep it in your mouth for as long as possible before you swallow it.
Question Author
I thought he was taking the mickey out of my name, apologies....I do have a fungal infection sorry not bacteria..
Hi Girlieflirt, apology accepted. Please can I retract my previous statement when I asked you to go an ddo something to yourself? Sorry!
Btw, I didn't take my inhaler this morning as it's run out and it appears that the stuff I had has gone. Maybe something to do with the rest and the echinacea tea I've been drinking a fair bit of.
Question Author
Ah lets start again! Could be your toothpaste? Since changing mine all this white mucus i had has gone - as for your inhakler, not sure...x
Still using the same toothpaste as before but the steroid stuff in the inhaler can apparently cause thrush. NHS24 reckons the acid in orange juice can kill the yeast and yoghurt is supposed to be helpfull too and I've been eating plenty of mandarins since reading it.
Question Author
Ooh might try that one then, thanks! x

1 to 15 of 15rss feed

Do you know the answer?

Daktarin Oral Gel

Answer Question >>

Related Questions